# SDR ASAA2015042411482

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 3,834 hours, 1,261 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP GROUNDED - YES. RESET AFTER FOLLOWING QRH PROCEDURE
